# SDR IPXA2025100346608

- Difficulty date: September 25, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A53781038214
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC, LH SIDE, FLOOR AREA, FR38.1 TO FR38.2 HAS CROSS WEB (DOG BONE) BROKEN. DOT 103-39.REMOVED SUPPORT CROOS WEB (DOG BONE) LOCATED AT Z200, MDC, LH SIDE, FLOOR AREA, FR38.1 TO FR38.2 IAW A300-600 SRM 51-40-21.RECEIVED NEW CROSS WEB (DOG BONE) IAW A300-600 SRM 53-14-15 FIG #2 ITEM #1. P/N: A5378103821400, B/N:0004431402.INSTALLED NEW CROSS WEB (DOG BONE) ON Z200, MDC, LH SIDE, FLOOR AREA, FR38.1 TO FR38.2
